Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/24514
Title: Lee HWA Chung theorem for presympectic manifolds. Canonical transformations for constrained systems
Author: Gomis Torné, Joaquim
Llosa, Josep
Román-Roy, Narciso
Keywords: Camps vectorials
Física matemàtica
Teoria quàntica
Dinàmica
Vector fields
Mathematical physics
Quantum theory
Dynamics
Issue Date: 1984
Publisher: American Institute of Physics
Abstract: We generalize the analogous of Lee Hwa Chungs theorem to the case of presymplectic manifolds. As an application, we study the canonical transformations of a canonical system (M, S, O). The role of Dirac brackets as a test of canonicity is clarified.
Note: Reproducció del document proporcionada per AIP i http://dx.doi.org/10.1063/1.526303
It is part of: Journal of Mathematical Physics, 1984, vol. 25, p. 1348-1355
Related resource: http://dx.doi.org/10.1063/1.526303
URI: http://hdl.handle.net/2445/24514
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)
Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
7136.pdf610.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.